Title
Restriction fragment length polymorphism for the identification of Campylobacter jejuni isolates Restriction fragment length polymorphism for the identification of Campylobacter jejuni isolates
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Stuttgart ,
Subject
Human medicine
Source (journal)
Zentralblatt für Bakteriologie. - Stuttgart, 1989, currens
Volume/pages
274(1991) , p. 366-371
ISSN
0934-8840
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle